# SDR 2001UALA00981

- Difficulty date: June 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 40,189 hours, 20,726 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO PARTIAL ELECTRICAL FAILURE. *S/D*  REPLACED S105 GROUND SENSING SAFETY SWITCH.  M990 GROUND SENSING SQUAT SWITCH IN THE E11 LANDING GEAR LOGIC SWITCH REPLACED PRECAUTIONARY.
